# SDR 95ZZZX6159

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53RM
- Make and model: Amtr 235LANCAIR
- Aircraft serial: 182
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Failed
- Location: Propeller
- Part time: 180 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF AND CLIMB TO 8,500 FEET ALTITUDE, LEVELED OFF IN NORMAL CRUISE FLIGHT.  I.A.S. 220 MPH.  WTH NO PRIOR WARNING, SEVERE VIBRATION OCCURRED.  SHUT DOWN ENGINE AND DECLARED EMERGENCY AND MADE A SUCCESSFUL FORCED LANDING.  GROUND INSPECTION DISCLOSED THE WOODEN PROPELLER FAILED.  ONE-THIRD OF ONE BLADE TRAILING EDGE PARTED IN-FLIGHT.
